Jump to content

I’m new glad this place is here thanks for it


[Pi...]

Recommended Posts

Hello

 

I’m new here .

 

Been on Xanax for years , off and on … not as many as 5 years but likely around that …

Xanax was a miracle drug for my quality of life. Ptsd was gone. I could sleep again . No more waking up in the middle of the night with panic attacks ..

 

My dosage was gradually increased at the highest I was on 4-6 mg a day .

 

The first year or less I had fear about addiction issues so I quit . Found pretty much zero problems … stayed off for months until my ptsd became unbearable again .

 

Having no issues quitting gave me faith in the drug .

 

Well I’ve gone through a couple withdrawals, but it seemed manageable . This time it’s different idk why or what’s up but I’m struggling massively with feeling like I’ve had brain damage or I’m going to go insane.

 

I’ve actually until yesterday was basically bed ridden .

 

I had to act as I have to keep my job and my relationship .

 

Unfortunately I’m on 2 mg since yesterday so I can perform basic day to day things but I still have a ton of withdrawl issues ..

 

This weird brain fog disconnect from reality feeling isn’t shaking and it’s really freaking me out .

 

It’s feels similiar to a concussion… infact I’m really paranoid about it and it’s the main thing that brought me here. I was wondering if I’m alone and if this issue fades ?

 

Thanks

 

I’m also trying to get in with my doctor to provide support hopefully and any advice to get thru this ..

 

I’m glad this place exists

 

Link to comment
Share on other sites

Hello Pixeldenny, welcome to BenzoBuddies,

 

Your story is familiar, we have many members who were able to stop the drug without too much trouble only to find out this won't always be the case.  There is a theory known as kindling which appears to apply in your case.  These are the definitions.

 

Kindling - The Alliance for Benzodiazepine Best Practices

https://benzoreform.org/kindling/

 

Kindling - Benzodiazepine Information Coalition

https://www.benzoinfo.com/kindling/

 

It looks like you're non-functional so my suggestion would be to go back up to a dose you felt stable on, this doesn't mean the last time you felt good but the when you were able to take care of your daily tasks.  We recommend a slow taper, about 5-10% of your dose every couple of weeks but this should be driven by your symptoms in order to be functional.

 

I'll give you a couple of links to get you started but please let us know how we can help you, we understand.

 

Pamster

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

 

Link to comment
Share on other sites

Pixeldenny,

Glad you're here, so sorry for your struggles. These meds are so scary but I want to say that if necessary to your particular situation do keep in mind that I, and others here, did not have the best support from our doctors in understanding what this forum teaches and shows. I hope your doctor IS of support to you and you have a positive experience. I've read, on here, about people bringing materials to their doctor to share with them.

Find some threads or a thread here and get connected to others going through what you are. It helped me on a daily basis going through my taper... to have people to share with and hear of their recovery from.

Wishing you the best, very glad you got back to functioning----distract from the symptoms when you can, don't let them bring you down. You deserve support and healing!!!

Cheers,

Kachina

Link to comment
Share on other sites

×
×
  • Create New...